# SDR SWAA2021050357876

- Difficulty date: March 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 105.26 RT HORIZONTAL STAB / REPLACED LEADING EDGE RIB LOCATED LE STA 105.26 RT HORIZONTAL STAB PART NUMBER USED 186A1352-8 PO 2021 113919 IAW B737-700 SRM 51-10-02 ITEM 9 SRM 57-40-02 AND DWG 186A1001 REV A
